# SDR DL757100309

- Difficulty date: October 31, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR BILGE TO FLOOR SUPPORT INTERCOASTAL VERTICLE WEB HAS HEAVY CORROSION BETWEEN STA 1420 AND 1440 RBL9.  REPLACED INTERCOASTAL AT SAA SAT ON N/R CARD 124465.
